# SDR DALA2023100608220

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD REPAIR DOUBLER SPLICE ON AFT CARGO DOOR JAMB.  CORROSION LEVEL 2. REPAIR DOUBLER SPLICES (2 EA) WERE REPLACED PER SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP #0001412)
